# SDR UIEA2010122900247

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 103,932 hours, 21,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSP, CRACKS WERE FOUND ON LT AND RT SIDE PANELS IN THE NLG WW AREA OF LT PANEL:  THE CRACK WAS LOCATED BETWEEN BS260 AND 280, WL 150, AND THE CRACK LENGTH WAS APPROX 2.0 INCHES (FIG 1).  RT PANEL: THE CRACK WAS LOCATED BETWEEN BS300 AND 320, WL 150, AND THE CRACK LENGTH WAS APPROX 8.0 INCHES (FIG 2).  (REPAIRS WERE ACCOMPLISHED IAW PROPOSAL REPAIR (HKA-TLS-10-0019-01C), SRM 53-10-04, FIG 116 AND SR 1-1769325648 (FIG 3 AND 4) AND THEY WERE APPROVED BY FAA 8100-9 DATED 29 DEC, 2010 (FIG 5). IAW FAA FORM 8100-9, REPAIRS ARE TIME LIMITED REPAIR, AND NEED PERMANENT REPAIR AT 22,000 TFC IAW PART 3 OF EO 4753A458RB (REF SB 53A2562R2).)
